Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 37, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 26, 2013, 5:32 AM EST for Leon County, Wakulla County, Florida. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 26, 2013, 5:32 AM EST (10:32 UTC)
- Expired
- Feb 26, 2013, 6:15 AM EST
- In force
- 43 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Leon County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 10 km from the middle of the area, began a volume at 10:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 26, 5:45 AM EST | TSTM WND DMG | 4 Sse Apalachee Regiona, FL | TREE DOWN ALONG HIDDEN LAKES DR |
| Feb 26, 5:45 AM EST | TSTM WND DMG | Southwood, FL | 75 FOOT PINE TREE BLOWN DOWN AT APARTMENT COMPLEX NEAR SOUTHWOOD AND CAPITAL CIRCLE SOUTHEAST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 26, 12:59 AM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 10.5 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 502 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 339 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
900
WUUS52 KTAE 261032
SVRTAE
FLC073-129-261115-
/O.NEW.KTAE.SV.W.0037.130226T1032Z-130226T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
532 AM EST TUE FEB 26 2013
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL LEON COUNTY IN FLORIDA...
NORTHEASTERN WAKULLA COUNTY IN FLORIDA...
* UNTIL 615 AM EST
* AT 525 AM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THIS STORM WAS LOCATED NEAR CRAWFORDVILLE...OR NEAR
HILLIARDVILLE...AND MOVING NORTHEAST AT 30 MPH. TREES AND POWER
LINES HAVE BEEN BLOWN DOWN IN CRAWFORDVILLE WITH THIS STORM!
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY.
&&
LAT...LON 3032 8449 3041 8425 3044 8407 3043 8408
3026 8408 3014 8438
TIME...MOT...LOC 1032Z 241DEG 26KT 3027 8433
$$
42-DVD1 follow-up statement
699
WWUS52 KTAE 261055
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
555 AM EST TUE FEB 26 2013
FLC129-261106-
/O.CAN.KTAE.SV.W.0037.000000T0000Z-130226T1115Z/
WAKULLA FL-
555 AM EST TUE FEB 26 2013
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN WAKULLA
COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EST TUESDAY MORNING
FOR NORTHWEST FLORIDA AND SOUTHWESTERN GEORGIA.
LAT...LON 3028 8423 3031 8425 3041 8425 3044 8407
3043 8408 3028 8409
TIME...MOT...LOC 1056Z 238DEG 27KT 3038 8416
$$
FLC073-261115-
/O.CON.KTAE.SV.W.0037.000000T0000Z-130226T1115Z/
LEON FL-
555 AM EST TUE FEB 26 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM EST
FOR SOUTH CENTRAL LEON COUNTY...
AT 553 AM EST...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR SOUTHWOOD...MOVING NORTHEAST AT 30 MPH.
A 75 FOOT PINE TREE WAS BLOWN DOWN IN SOUTHWOOD.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
APALACHEE REGIONAL PARK AND CHAIRES CROSSROADS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EST TUESDAY MORNING
FOR NORTHWEST FLORIDA AND SOUTHWESTERN GEORGIA.
&&
LAT...LON 3028 8423 3031 8425 3041 8425 3044 8407
3043 8408 3028 8409
TIME...MOT...LOC 1056Z 238DEG 27KT 3038 8416
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 11:24 PM EST, 6 hours 8 minutes earlier.
Area forecast discussion, Feb 25, 11:24 PM EST, 6 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1124 PM EST Mon Feb 25 2013
...Significant flood potential to continue through tonight...
...Severe weather threat likely to increase after midnight in
North Florida...
.NEAR TERM [Through Tuesday]...
Very heavy rainfall continues to affect much of the region this
evening. The latest surface analysis shows that the surface
frontal boundary still remains offshore of the Florida Panhandle.
This boundary is providing significant lift for the widespread
heavy rainfall that is occurring across the Florida Panhandle and
into Southern Georgia. But, since this boundary remains offshore, the
threat for severe weather will initially remain quite low.
However, guidance continues to be in good agreement that as the
upper level system starts to pivot northeastward into the Ohio
River valley over the next couple of hours that the attendant
surface low will lift northward, helping to pull the warm front
further north. It is expected that a narrow warm sector will
overspread our inland Florida counties and become established.
This will likely overlap with an increasing kinematic field that
will support organized linear convective structures capable of
producing damaging wind gusts and isolated tornadoes. The threat
is much more conditional further north into Southern Alabama and
Georgia where surface-based instability will be much more
marginal.
To summarize, rain chances are at 100 percent overnight. Primary
concern is flash flooding - but the severe threat will increase
after 06z along the coast.
&&
.SHORT TERM [Tuesday Night Through Wednesday]...
The squall line will be progressing across our FL Big Bend and South
Central GA zones around sunrise and should be completely east of the
area before noon. The Day 2 SPC outlook has these areas in a slight
risk for severe storms and our locally produced guidance supports
this thinking. PoPs will taper from likely east to slight chance
west. After a mild afternoon in the 70s, cooler and drier air will
arrive for Tuesday night through Wednesday night. Look for lows in
the lower to mid 40s Tuesday night and upper 30s to lower 40s the
following night. Daytime highs on Wednesday will be right near
climatology with upper 60s north of a Tallahassee and Valdosta
line and lower 70s to the southeast.
&&
.LONG TERM [Wednesday Night through Monday]...
The long term will bring extended relief from flooding concerns. Dry
conditions will dominate, with upper level troughing. This will
spell a period of below average temperatures through the end of the
week. By the weekend a reinforcing dry cold front will bring the
potential for a light freeze to the Southeast both Saturday and
Sunday nights.
&&
.AVIATION [Through 00z Tuesday]...
A frontal passage will bring rain to our western terminals by
early morning which will move into the eastern part of the CWA by
late afternoon. The front will have associated MVFR vis and CIGS
with it. Behind the front VFR conditions will prevail with
unlimited CIGS and VIS, and winds out of the NW.
&&
.MARINE...
Winds are expected to rapidly increase over the marine area this
evening. It now appears that frequent gusts to gale force will be
possible over the western legs and a gale warning has been issued.
Further east, solid advisory level conditions will develop. Seas
will peak at around 12 ft on Tuesday. Winds will begin to subside
Tuesday night. However, seas offshore will not drop below advisory
criteria until late Wednesday morning. A dry cold front will cross
the waters Friday night returning cautionary to marginal advisory
conditions to the forecast area.
&&
.FIRE WEATHER...
The ground is saturated across most of the Tri-state region from
widespread soaking rains since Friday. A drying trend will begin
on Tuesday behind a cold front but we do not anticipate red flag
conditions to be met at least through the remainder of the week.
However, even if we do meet criteria, we will not be issuing red
flag warnings until we see significant drying of the soils.
&&
.HYDROLOGY...
Rainfall from the last 24 hours was in excess of 3 to 5 inches
across much of the forecast area.
Flash Flooding Potential...
Soils are already saturated across Southeast Alabama, Southwestern
Georgia and into the Florida Panhandle. As a result, flash flood
guidance in these areas remains very low. Generally rainfall rates
above 0.75 in/hr for 2 to 3 hours would be enough to generate flash
flooding across these areas. Flash flood guidance is decreasing
across the Florida Big Bend due to recent rains and if the present
rates continue, more flooding will occur in these areas overnight.
A flash flood watch is now in effect for much of the region through
Tuesday morning for all of the tri-state area except the far
southeastern Florida Big Bend.
River Flooding Potential...
Now that this rainfall from the first storm is into the river
systems, steady rises have been observed at the forecast points with
flows now well above base levels. A few river points are in minor
flood stage still and several are in action stage.
The current QPF forecast for the next 48 hours fed into the river
models are between 2 to 3 inches across the forecast area and this
generates significant rises along many area rivers with several
points crossing into the moderate flood category and one into the
major stage.
The models have been in good agreement so our confidence in
predicting the following crest stages is higher than normal:
**Major Flood Stage**
Choctawhatchee at Bruce *
**Moderate Flood Stage**
Choctawhatchee at Caryville *
Choctawhatchee River at Newton AL
Choctawhatchee River at Geneva *
Shoal River at Mossy Head
Ochlockonee River at Havana
Chipola River at Altha *
Kinchafoonee Creek at Dawson *
Flint River at Bainbridge
Spring Creek at Iron City
Ochlockonee at Concord
Apalachicola River at Blountstown *
**Minor Flood Stage**
Ochlockonee River at Thomasville
Chipola River at Marianna *
Kinchafoonee Creek at Preston
Flint River at Newton GA
Choctawhatchee at Geneva AL *
Ochlockonee River at Bloxham Pea
River at Elba *
Sites marked with a * indicate the forecast flood stage ranks in the
top 10 highest flood stages at a given site based on site history.
For specific crest levels and timing of these crests, please consult
our AHPS page by clicking on Rivers and Lakes on our website. This
can be found at water.weather.gov/ahps2/index.php?wfo=tae
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 61 75 44 69 41 /100 60 10 10 0
Panama City 59 71 48 65 47 /100 30 10 10 0
Dothan 56 71 42 67 40 /100 30 10 10 0
Albany 56 73 42 67 39 /100 60 10 10 0
Valdosta 61 74 45 69 42 / 90 70 10 10 0
Cross City 63 74 47 71 43 / 90 70 10 10 0
Apalachicola 62 72 48 65 48 /100 40 10 10 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FLASH FLOOD WATCH until 10 AM EST /9 AM CST/ Tuesday for
Calhoun-Central Walton-Coastal Bay-Coastal Franklin-
Coastal Gulf-Coastal Jefferson-Coastal Taylor-Coastal
Wakulla-Gadsden-Holmes-Inland Bay-Inland Franklin-Inland
Gulf-Inland Jefferson-Inland Taylor-Inland Wakulla-Inland
Walton-Jackson-Lafayette-Leon-Liberty-Madison-South
Walton-Washington.
GA...FLASH FLOOD WATCH until 10 AM EST Tuesday for Baker-Ben Hill-
Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
Turner-Worth.
AL...FLASH FLOOD WATCH until 9 AM CST Tuesday for Coffee-Dale-
Geneva-Henry-Houston.
GM...SMALL CRAFT ADVISORY until 10 AM EST Wednesday for Apalachee
Bay or Coastal Waters From Keaton Beach to Ochlockonee
River Fl out to 20 Nm-Coastal Waters From Ochlockonee
River to Apalachicola Fl out to 20 Nm-Coastal waters from
Suwannee River to Keaton Beach out 20 NM-Waters from
Suwannee River to Apalachicola FL from 20 to 60 NM.
GALE WARNING until 7 PM EST Tuesday for Coastal waters from
Apalachicola to Destin FL out 20 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...Godsey
SHORT TERM...Wool
LONG TERM...Wool
AVIATION...Godsey/Walsh
MARINE...Wool
FIRE WEATHER...Barry
HYDROLOGY...GodseyHazardous weather outlook, Feb 26, 5:30 AM EST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 530 AM EST TUE FEB 26 2013 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-271030- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 530 AM EST TUE FEB 26 2013 /430 AM CST TUE FEB 26 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SEVERE WEATHER WILL CONTINUE TO BE POSSIBLE THIS MORNING BEFORE THE STORMS MOVE OUT OF THE FLORIDA BIG BEND. THE PRIMARY THREAT FROM THESE STORMS ARE DAMAGING WINDS. HIGH SURF WILL IMPACT THE BEACHES OF THE FLORIDA PANHANDLE STARTING LATER THIS MORNING. DANGEROUS AND LIFE THREATENING RIP CURRENTS WILL ALSO ACCOMPANY THIS SURF. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... DRIER AND COOLER CONDITIONS WILL RETURN BY WEDNESDAY. A MORE NOTICEABLE DROP IN TEMPERATURES IS EXPECTED BY THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVELY REPORT DAMAGE IN THEIR AREA WITH THIS MORNING'S SEVERE WEATHER. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. GODSEY
In the hours before
Local storm report, Feb 26, 12:51 AM EST, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1251 AM EST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLOOD 1 WSW LYNN HAVEN 30.23N 85.67W
02/25/2013 BAY FL BROADCAST MEDIA
WATER AROUND HOMES ON RHODE ISLAND AVENUE IN LYNN HAVEN.
VIA A FACEBOOK PHOTO FROM WJHG-TV.
0130 PM FLOOD 1 E ACREE 31.55N 83.98W
02/25/2013 WORTH GA LAW ENFORCEMENT
WATER FLOODING YARDS AROUND HOMES IN WESTERN WORTH COUNTY
NEAR NORTH COUNTY LINE RD. VIA A FACEBOOK POST FROM WORTH
COUNTY 911.
0300 PM FLOOD 2 ESE PANAMA CITY BEACH 30.20N 85.81W
02/25/2013 BAY FL BROADCAST MEDIA
WATER AROUND THE BUILDINGS OF ARNOLD HIGH SCHOOL. VIA A
SERIES OF FACEBOOK PHOTOS FROM WJHG-TV.
0300 PM FLOOD 2 SSE EUCHEEANNA 30.62N 86.04W
02/25/2013 WALTON FL BROADCAST MEDIA
BRUCE CREEK OVERFLOWING ITS BANKS AND SUBMERGING A BRIDGE
ON MCKINNON BRIDGE ROAD. VIA A SERIES OF FACEBOOK PHOTOS
FROM WJHG-TV.
0700 PM FLOOD CHIPLEY 30.78N 85.54W
02/25/2013 WASHINGTON FL BROADCAST MEDIA
WATER ON WALKWAYS AND ROADS IN A NEIGHBORHOOD NEAR
CHIPLEY. VIA A FACEBOOK PHOTO ON WJHG-TV. A NEWS ARTICLE
FROM THE SAME STATION LISTS 27 SEPERATE ROAD CLOSURES IN
WASHINGTON COUNTY AS OF 6 PM CST.
&&
08-LAMERSLocal storm report, Feb 26, 1:11 AM EST, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
111 AM EST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLOOD 3 E NIXON 30.32N 85.40W
02/25/2013 BAY FL PUBLIC
WATER FLOWING OVER ED LEE ROAD IN NORTHERN BAY COUNTY DUE
TO BEAR CREEK OVERFLOWING ITS BANKS. VIA A FACEBOOK POST
TO WMBB-TV.
&&
08-LAMERSLocal storm report, Feb 26, 3:32 AM EST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
332 AM EST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 AM TSTM WND GST 4 SE TYNDALL AFB 30.03N 85.52W
02/26/2013 M53 MPH BAY FL OTHER FEDERAL
&&
GODSEYLocal storm report, Feb 26, 4:25 AM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
425 AM EST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 AM TSTM WND GST APALACHICOLA AIRPORT 29.72N 85.03W
02/26/2013 M77 MPH FRANKLIN FL ASOS
67 KNOT WIND GUST MEASURED AT KAAF ASOS.
&&
08-LAMERSLocal storm report, Feb 26, 5:26 AM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
526 AM EST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 AM TSTM WND DMG E CRAWFORDVILLE 30.18N 84.37W
02/26/2013 WAKULLA FL 911 CALL CENTER
TREES AND POWERLINES DOWN EAST OF CRAWFORDVILLE ON
SHADEVILLE ROAD.
&&
GODSEYLocal storm report, Feb 26, 5:30 AM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
530 AM EST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 AM FLASH FLOOD 3 NW SAWDUST 30.58N 84.71W
02/26/2013 GADSDEN FL 911 CALL CENTER
WATER FLOWING OVER STATE HIGHWAY 12 SOUTH OF I-10 AT A
DEPTH OF ABOUT 6 INCHES. APPROXIMATELY 3-4 OTHER REPORTS
OF WATER OVER ROADS IN OTHER PARTS OF GASDEN COUNTY.
&&
08-LAMERSThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 9:03 PM EST | Special Marine Warning | TAE | 57 min | |
| Feb 25, 9:26 PM EST | River Flood Warning | TAE | Gadsden, Jackson | 69 hr |
| Feb 25, 9:59 PM EST | Special Marine Warning | TAE | 91 min | |
| Feb 25, 10:55 PM EST | Flash Flood Warning | TAE | Leon, Wakulla | 2 hr |
| Feb 26, 12:00 AM EST | Areal Flood Warning | TAE | Bay, Calhoun, Holmes, Jackson, Walton, Washington | 12 hr |
| Feb 26, 12:32 AM EST | Special Marine Warning | TAE | 118 min | |
| Feb 26, 1:51 AM EST | Severe Thunderstorm Warning | TAE | Bay | 54 min |
| Feb 26, 2:21 AM EST | Severe Thunderstorm Warning | TAE | Holmes, Walton, Washington | 39 min |
| Feb 26, 2:24 AM EST | Special Marine Warning | TAE | 2 hr | |
| Feb 26, 2:27 AM EST | Rip Current Statement | TAE | Bay, Gulf, Walton | 25 hr |
| Feb 26, 2:27 AM EST | High Surf Advisory | TAE | Bay, Gulf, Walton | 33 hr |
| Feb 26, 2:43 AM EST | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf, Washington | 62 min |
| Feb 26, 3:55 AM EST | Tornado Warning | TAE | Franklin, Gulf | 50 min |
| Feb 26, 4:06 AM EST | Special Marine Warning | TAE | 3 hr | |
| Feb 26, 4:12 AM EST | River Flood Warning | TAE | Wakulla | 72 hr |
| Feb 26, 4:32 AM EST | Tornado Warning | TAE | Franklin, Liberty, Wakulla | 43 min |
| Feb 26, 4:53 AM EST | Flash Flood Warning | TAE | Gadsden, Liberty | 3 hr |
| Feb 26, 5:12 AM EST | Severe Thunderstorm Warning | TAE | Wakulla | 48 min |
| Feb 26, 5:34 AM EST | Flash Flood Warning | TAE | Gadsden, Leon | 86 min |
| Feb 26, 5:52 AM EST | Severe Thunderstorm Warning | TAE | Jefferson, Leon | 38 min |
| Feb 26, 6:08 AM EST | Severe Thunderstorm Warning | TAE | Dixie, Lafayette, Taylor | 67 min |
| Feb 26, 6:30 AM EST | Severe Thunderstorm Warning | TAE | Madison | 45 min |
| Feb 26, 6:44 AM EST | Tornado Warning | TAE | Dixie | 46 min |
| Feb 26, 7:36 AM EST | Tornado Warning | TAE | Lafayette | 9 min |
| Feb 26, 9:23 AM EST | River Flood Warning | TAE | Jefferson, Madison, Taylor | 16 days |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.